A recent study of patients that had HIV was found to be also suffering also from HCV, this is a further complication which is linked to the HIV, and it can be ultimately very aggressive and stop your liver from functioning properly. The course of treatment you may receive for this added complication is known to be quite aggressive and does display many side effects.
It is thought that each person will suffer from at least one side effect symptom but it has been found that many others can have multiple symptoms, and patients have been quoted as saying that the treatment for the disease actually leaves them feeling far more unwell than the actual disease does. However, this treatment needs to be administered as the disease itself can have the devastating effect of taking people’s lives if it is not treated in the correct manner.
Side Effect Symptoms
HCV treatment side effect symptoms are a bit like feeling that you are having a bad case of flu, it has also been noticed that it can cause insomnia, some skin irritation such as itching and the feeling of pain in your chest. Along with this, you may have some loss of appetite, vomiting, feeling nauseous, and may develop depression and anxiety. It is also quite common that patients taking this particular drug regime could also see some thinning of their hair or cases where they lose their hair completely.
Adjust your lifestyle accordingly
It is recommended that you make certain changes in your lifestyle to try and make these symptoms easier for you to take on board and live with.
- For your skin integrity, it is recommended that you take a short shower twice daily.
- Any soaps or lotions that you administer to your skin should be gentle or specifically sensitive ones which have no perfume in them.
- If the chest pain becomes more painful you should seek medical advice.
- If you go out into the sunshine, you should remember to use a high factor sensitive sunscreen to prevent your skin from burning.
- Try to be as relaxed as possible and get optimum sleep.
A course of Antibiotic medication could help with the symptoms of flu, although if you take these on a regular basis they too can make you feel a little nauseous at times. Most people will cope well with their initial diagnosis and the and the advent of treatment but for some, it may be all too much for them to deal with especially if they are having a hard time with some of the side effect symptoms. This is when depression and some anxieties may become apparent, so if they can it is advisable to take a little gentle exercise each day and try to have plenty of rests. Instead of having three large portion meals in a day it may help with nausea to have to say six smaller meals that will be lighter on your stomach and try to make them as healthy as you can. By following these instructions, it may make the symptoms more bearable to cope with but if in any doubt about your health please contact your health professional immediately.